Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have fever and chills. Severe intestinal cramps and diarrhoea. Should I see a physician?

I have contracted what I believe is the flu . It started with fever and chills and continued with serious intestional cramping, bright yellow diarrhea . The fever is low grade now (about 99) but the intestional cramps are still pretty severe. They come on about each hour which leads to the diarrhea. This is now day three - should I see a physician? By the way, three other family members are sick with the same symptoms.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
General & Family Physician 's  Response
thanks for asking Health Care Magic.

You have acquired AMOEBIASIS, a water borne infection (caused by Entamoeba Histolytica, a parasite) transmitted to the human beings by consuming the water or food, contaminated with the cysts of the abovesaid parasite.
Consume as much as of Oral rehydration salt solution.
This can be cured by taking a 3-5days course of ANTIAMOEBICS along with antispasmodisc for the cramps.
Always consume boiled drinking water
take care
Dr.K.Muthukumar MD
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor